# SDR 98FDEA00514

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Ac Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT LEVEL 370, AIR COND DOOR LIGHT ILLUM.  CONSULT RED TABS, RETURNED TO ANC.  DOOR LIGHT WENT OUT AT 6.5 PSI.  BEG TO BLINK WHEN INCREASE PSI AT 7.0 PSI.  A/C RELEASED PER MEL 52-4D.  A/C COND DOOR CAUTION LIGHT INOP.  C/W MSP 52-4C, DOORS ARE VERIFIED CLOSED AND LOCKED.
